# SDR COM60371

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 601R5790011
- Condition: Damaged
- Location: Rt Engine
- Part time: 2,924 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK INSPECTION, RT ENGINE A LOOP FIRE DETECT HARNESS FOUND DAMAGED.  REPLACED FIRE LOOP A HARNESS.
